# SDR 9JLA2023010433404

- Difficulty date: December 27, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N530BD
- Make and model: Cndair CL6002B16
- Aircraft serial: 5352
- Aircraft time: 7,915 hours, 3,558 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: 600380903
- Condition: Broken
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECKS FOR A PRESSURIZATION FAULT, THE MAINTENANCE PROVIDER NOTED THAT THE UPPER FORWARD AND AFT CAM ROLLER STOP BOLTS WERE BROKEN. THESE STOP BOLTS ASSIST IN THE POSITION OF THE DOOR WHEN CLOSED IN THE FUSELAGE OPENING. THERE WERE NO DEFECTS NOTED CAUSING THE BOLTS TO HAVE BROKEN. THE REMAINS OF THE CAM BOLTS WERE REMOVED, AND NEW CAM BOLTS INSTALLED AND RIGGED
